# SDR DALA2024060205725

- Difficulty date: May 31, 2024
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 95,119 hours, 44,197 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: UNKNOWN
- Condition: Faulted
- Location: Loop B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3220 DISC: ENGINE FIRE DETECTION SYSTEMS - LOOP B ENG 1 FIRE LOOP B FAULT. C/A: PERFORMED BITE CHECK OF FDU 1 PER A320 AMM 26-12. NO FAULT NOTED. (LP: 0369692)
